# SDR AALA202111229891

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,580 hours, 7,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SLIDE DIFFICULT TO ARM OR DISARM. CLEANED DEBRIS FROM GIRT BAR FLOOR LATCHES & LUBRICATED LATCHES PER AMM 25-66-02.
